# SDR 05FDEA00502

- Difficulty date: March 12, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 45,157 hours, 27,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL200, AFT AIRSTAIR LIGHT ILLUMINATED.  DIVERTED TO EWR ACCORDING TO QRH.  MEL 12MAR05.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 22MAR05 MEL 52-06-B:  AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.  C/W MX PROCEDURES PRIOR TO DEPARTURE.   FOUND AFT STAIRS  UPLOCK SWITCH (S268) FUNCTIONS OK, ALSO SWITCH WAS REPLACED ON 2/17/05. FOUND STAIRS UPPER HANDLE DETENT SWITCH OUT OF ADJUSTMENT. REPLACED HANDLE SWITCH (S395), AND ADJUSTED PER AWW 52-70-001-5. AFT STAIR  INDICATOR SYS OPS GOOD, 52-70-001-5.  RII:094451.
